# SDR HEEA082569

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Part serial: 3497
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INITIAL INSTALLATION FUNCTIONAL CHECK SHOWED INDICATOR DISPLAYS A FINE ONE INCH BLUE LINE CENTER LEFT SIDE OF SCREEN AND INTERMITTENTLY FLASHES TEST PATTERN. SENT FOR REPAIR.
